# SDR VNAA2009113000006

- Difficulty date: November 24, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 13,573 hours, 12,287 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SLATS FAIL CAUTION MSG IN FLIGHT.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN LIT.  MAINTENANCE RESET THE SLAT SYSTEM AND TESTED AIRCRAFT PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
